# SDR AT0700076

- Difficulty date: May 22, 2006
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CANTED FRAME AT F/A 1178 CRACKED AT LONGERON 16 LEFT.  INSTALLED DOUBLER REPAIR AT LEFT HAND CANTED FRAME AT STA 1178 LONGERON 18L IAW B717 SRM 51-70311 FIG 201 PAGE 203.  MATERIAL USED 0.080" 7075-0, 13 X 2.5 INCHES.  HEAT TREATED TO T6 IAW AVBORNE G-PS 98PMS.247PS-01 AND SRM 51-32-01.
